# SDR ASAA2013122412224

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,195 hours, 7,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78233008, FOUND EXTERIOR EMERGENCY LIGHT BY AFT LT SERVICE DOOR INOPERATIVE.  ACFT GROUNDED. RELAMPED SLIDE, OVERWING LIGHT BY AFT LEFT SERVICE DOOR IAW MM 33-51-01. OPS CK GOOD.
